Do not use if pregnant or nursing. Not intended for use by those with a medical condition. Consult a physician or licensed qualified health care professional before using these products if you have a family history of any medical condition, including but not limited to thyroid disease, heart disease, high blood pressure, diabetes, depression or other psychiatric conditions, glaucoma, photosensitivity, hypertension, hemophilia, difficulty urinating, prostate enlargement, seizure disorder, kidney disease, liver disease, pancreas disorders, peptic ulcers, or if you are using a monoamine oxidase inhibitor (MAOI), theophylline, acetaminophen, sedatives, acid inhibiting drugs, estrogen, anti-platelet/anti-coagulant drugs or any other dietary supplement, prescription drug, or over-the-counter drug containing ephedrine, pseudoephedrine, or phenylpropanolamine (ingredients found in certain allergy, cough, cold, or weight control products).
Exceeding recommended dosage may cause adverse health effects, including but not limited to restlessness, insomnia, gastrointestinal disorders, heart attack or stroke. Discontinue use and call a physician or licensed qualified health care professional immediately if you experience rapid heartbeat, dizziness, severe headache, shortness of breath or other similar symptoms.
* These statements have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure, or prevent any disease.